MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Breiding P, Kozhasov K, Lerario A. Random spectrahedra.; 2017.
Marigo A, Piccoli B, Bicchi A. Reachability Analysis for a Class of Quantized Control Systems. In: Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. IEEE; 2000. Available from: http://hdl.handle.net/1963/3518
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Karatzas EN, Nonino M, Ballarin F, Rozza G. A Reduced Order Cut Finite Element method for geometrically parametrized steady and unsteady Navier–Stokes problems. Computer & Mathematics With Applications [Internet]. 2021 . Available from: https://www.sciencedirect.com/science/article/pii/S0898122121002790
Zainib Z, Ballarin F, Fremes SE, Triverio P, Jiménez-Juan L, Rozza G. Reduced order methods for parametric optimal flow control in coronary bypass grafts, toward patient-specific data assimilation. International Journal for Numerical Methods in Biomedical EngineeringInternational Journal for Numerical Methods in Biomedical EngineeringInt J Numer Meth Biomed Engng [Internet]. 2020 ;n/a(n/a):e3367. Available from: https://onlinelibrary.wiley.com/doi/10.1002/cnm.3367?af=R
Strazzullo M, Zainib Z, Ballarin F, Rozza G. Reduced Order Methods for Parametrized Non-linear and Time Dependent Optimal Flow Control Problems, Towards Applications in Biomedical and Environmental Sciences. In: Vermolen FJ, Vuik C Numerical Mathematics and Advanced Applications ENUMATH 2019. Numerical Mathematics and Advanced Applications ENUMATH 2019. Cham: Springer International Publishing; 2021. Available from: https://www.springerprofessional.de/en/reduced-order-methods-for-parametrized-non-linear-and-time-depen/19122676
Strazzullo M, Zainib Z, Ballarin F, Rozza G. Reduced Order Methods for Parametrized Non-linear and Time Dependent Optimal Flow Control Problems, Towards Applications in Biomedical and Environmental Sciences. In: Numerical Mathematics and Advanced Applications ENUMATH 2019. Vol. 139. Numerical Mathematics and Advanced Applications ENUMATH 2019. Springer; 2021. pp. 841–850. Available from: https://arxiv.org/abs/1912.07886
Sartori A, Baroli D, Cammi A, Luzzi L, Rozza G. A reduced order model for multi-group time-dependent parametrized reactor spatial kinetics. 22nd International Conference on Nuclear Engineering ICONE22 [Internet]. 2014 :V005T17A048-V005T17A048. Available from: http://urania.sissa.it/xmlui/handle/1963/35123
Stabile G, Matthies HG, Borri C. A Reduced Order Model for the Simulation of Mooring Cable Dynamics. In: Computational Methods in Marine Engineering VI – MARINE2015. Computational Methods in Marine Engineering VI – MARINE2015. Salvatore, Francesco; Broglia, Riccardo; Muscari, Roberto; 2015. pp. 387–400.
Stabile G, Ballarin F, Zuccarino G, Rozza G. A reduced order variational multiscale approach for turbulent flows. Advances in Computational Mathematics [Internet]. 2019 ;45:2349-2368. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068076665&doi=10.1007%2fs10444-019-09712-x&partnerID=40&md5=af0142e6d13bbc2e88c6f31750aef6ad
Ballarin F, Rozza G, Maday Y. Reduced-order semi-implicit schemes for fluid-structure interaction problems. In: Benner P, Ohlberger M, Patera A, Rozza G, Urban K Model Reduction of Parametrized Systems. Model Reduction of Parametrized Systems. Springer International Publishing; 2017. pp. 149–167.
Ballarin F, Rozza G, Maday Y. Reduced-order semi-implicit schemes for fluid-structure interaction problems. In: Benner P, Ohlberger M, Patera A, Rozza G, Urban K Model Reduction of Parametrized Systems. Model Reduction of Parametrized Systems. Springer International Publishing; 2017. pp. 149–167.
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Bellettini G, Carano S, Scala R. Relaxed area of graphs of piecewise Lipschitz maps in the strict $BV$-convergence. 2023 .
Bellettini G, Carano S, Scala R. The relaxed area of $S^1$-valued singular maps in the strict $BV$-convergence. ESAIM: Control, Optimization and Calculus of Variations [Internet]. 2022 ;28:38. Available from: http://cvgmt.sns.it/paper/5440/
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0

Pages

Sign in